# SDR 2020FA0000069

- Difficulty date: December 6, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N885FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496225
- Engine: Lyc LO360A1H6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 106019
- Part serial: MSG1RN04
- Condition: Leaking
- Location: Right Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS SHOPPED FOR CONTINUOUS FUEL LEAKING OVERBOARD ON RIGHT ENGINE.  INSTALL DATE 8-31-2018, TT - 39.5 HOURS.  O/H CARB SUPPLIED BY MARVEL/SHEBLER CARBURETORS LLC.  WORK ORDER NUMBER O1RN.  CARBURETOR WAS REMOVED AND SENT FOR INSPECTION AND WARRANTY.
